MathSciNet Relay Station
MathSciNet bibliographic data
MR90917 (19,890c) 60.0X
Spitzer, Frank The Wiener-Hopf equation whose kernel is a probability density. Duke Math. J. 24 (1957), 327–343.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement